# SDR TRBA200734

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N399AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 399
- Aircraft time: 26,435 hours, 24,689 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cockpit Lights
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPT DOME AND STORM LIGHT WHEN OUT; BURNING SMELL IN COCKPIT ALONG WITH SPARKS APPARENTLY FROM INSTRUMENT PANEL.  DE-PLANED PASSENGERS.  REMOVED AND REPLACED CAPT'S DOME LIGHT BULB.  PERFORMED DVI OF WIRING BEHIND INSTRUMENTS PANEL.  NO ABNORMAL CONDITION OR SMELL NOTED.  AT THIS TIME REPAIRED WIRE ON CAPT YOKE CHART HOLDER IAW STD PRACTICES JIC NR 20-27-17.  WIRES WERE CHAFING POPPING-OUT C/B.  PERFORMED OP CK OK AS PER MM NR 33-10-00.
